Feb 28, 2014 - 7:35 am
Have any of you gotten fungal infections from the chemo? My brother, all of a sudden, is dealing with this. Just wondering if you did, what did the docs give you. He is using a creme right now. We'll see how that works. Is this normal for chemo patients?
PS He is only on 2 chemo meds right now. He asked for them to lighten up on the meds because he was so sick. He's on leucovorin and the 5-FU pump (for 46 hours). He's not on the iririnotecan or erbitux right now. They may add it back in gradually. After being hospitalized 3 times in one month, it took a toll on him. We also found that his heart is not functioning at full capacity. We have to go in on Wednesday to find out the results of his nuclear stress test. The only thing I know is the results are abnormal, but nothing to panic over. Gee, thanks! Anyway, I guess we'll find out then what kind of damage has been done. Keeping my fingers crossed.